On the jump of an $\alpha $-recursively enumerable set release_i767k2rm5jeyddvkoyatbuwmki

by Richard A. Shore

Published in Transactions of the American Mathematical Society by American Mathematical Society (AMS).

1976   Volume 217, p351-351

Archived Files and Locations

application/pdf  1.4 MB
file_nh6xbl7umfcp3jx53emovgheue
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1976
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9947
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1e00a30c-0381-41ae-a464-5f58c1c4ae59
API URL: JSON